# SDR AALA201812064003

- Difficulty date: December 4, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 56,538 hours, 22,878 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE LIGHT DURING CLIMB OUT,  FUEL QUANTITY WAS 1000 LBS LOW ON THE LEFT.  IMBALANCE CHECKLIST WAS RUN AND FUEL WAS BALANCED.  FUEL BEGAN TO DECREASE ON THE LEFT QUANTITY INDICATOR AGAIN AND FUEL FLOW WAS HIGHER ON THE RT THE ENTIRE TIME. AN EMERGENCY DECLARED AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED CROSSFEED VALVE FUNCTIONAL TEST IAW AMM 28-22-00, NO FAULTS FOUND. ACCOMPLISHED FQIS BITE IAW AMM 28-41-00, NO FAULTS FOUND, AND GROUND TEST PASSED.  ACCOMPLISHED FUEL BOOST PUMP OUTPUT PRESSURE TEST IAW FIM 28-41-00.  ACCOMPLISHED FIM 28-21-00, UNWANTED FUEL TRANSFER FROM NR 1 TO CENTER, NO FAULTS NOTED.  ACCOMPLISHED A HIGH POWER RUN IAW AMM 71-00-00 FOR 30 MINUTES, NO FINDINGS.
